# SDR SWAA2023041915034

- Difficulty date: March 10, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,158 hours, 33,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 144A77323
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE DECK WEN (P/N144A7732-3) IS DISBONDED IN SEVERAL PLACES<[01] VERIFIED PART USING P/N 144A7732-3 AND DWG 1447730 REV A AND ATAG WN23127;[02] VERIFIED STEP 1;[03] LOCATED AND DRILLED L/H PRESSURE DECK WEB IAW SRM 51-40-02-0G-0 REPLACED PART ON SHELF;[04] VERIFIED STEP 3 AUDIT CW
